... interferon treatment Wich really, really, sucks. Been on for 14 months and have 6 months to go. I've come off the suboxone,(bad idea) and now am experiencing sever leg and muscle pain. I know it's cause of treatment and withdraw is making it worse. It's been over 12 days since off suboxone so the worst is over. My doctor suggested pain medicine for alittle bit. I'm afraid it's gonna kick start the withdraw again, even if I'm on it only for a week or so to help. I would choose relief over pain any day. I love hanging out with my 5 y.o. Son but am restricted cause of pain. Do you think the pain medicine will kick start the withdraw process again. Coming of suboxone was the worst thing I've ever delt with. Worse then dope and I do not want to do that again. But I can't take this joint and muscle pain
If you could take a pain medicine that was not an opiate then I would consider it. Otherwise, I would not recommend taking an opiate based pain reliever as this may cause you to relapse and start the addiction process all over again. Not sure that it would cause the withdrawal process over but it could definitely start the addiction process over.
You might consider taking a non steroidal anti inflammatory drug (NSAID). I don't know whether this is appropriate given your liver condition but would be worth discussing with the doctor. There are many NSAIDs to choose from. They will help with joint and muscle pain. You may also benefit from a muscle relaxant. Don't know the exact source of your pain, but these two suggestions are non narcotic and non addictive.
Just my thoughts,
The brain has its own natural pain relieving system of neurotransmitters (signal sender) to receptor sites (signal receivers) this system crashes when opiates or opiate replacements are taken long enough to create a dependence and withdrawal. That system will eventually reboot itself, but in the mean time, the body produces an array of nasty symptoms(withdrawal) that are all attempts to bypass the damaged crashed system, and get a signal to the brain to release its own opiates, or get you to take some. The leg pain is one of those symptoms. If you do choose to take the pain medication, you will simply be delaying the withdrawal temporarily, you will likely have withdrawal again when you stop the pain meds. I wish you had given some hint of how fast you tapered off the suboxone. If you could add this info as well as what mg you jumped off at, what mg you started at and that kind of thing, it might be helpful and make trouble shooting this a bit easier. I hate that you have the liver problem. My friend had hep c, thought his leg pain was from the Pegasus and interferon, he actually needed a heart bypass, so at least make sure you have that checked out just in case.he had severe leg pain, didn't think it was his heart, thought it was a side effect of the heavy duty meds he was taking. He also got winded and tired. The bypass was successful, he still has hep c, but is better and still hey much alive. I hope this is not an issue for you, but your symptoms sounded somewhat like his situation, I would feel remiss if I didn't at least mention it. I wish I could tell you the pain meds are the answer, but likely will just delay your withdrawal symptoms. If you tapered down to .25 before jumping off subs, you may very well be over the worst of this, no real way to know how long it will last. If you could add that info, I might be able to add more info for you. Please know you are very welcome here in this support group and that you are in my prayers, and that leg pain is the signal the body is trying to send the brain to reboot the natural pain relieving system. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 4 answers
Posted 28 Jun 2011 • 2 answers
Posted 9 Feb 2012 • 2 answers
What drug can I take that will not be processed primarily through my liver that will help back pain?
Posted 9 Aug 2014 • 2 answers
Posted 25 Mar 2016 • 1 answer